# SDR QXEA9902265

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THERE ARE NUMEROUS DELAMINATED AREAS ON COMPOSITE AERODYNAMIC FAIRING AROUND ACCESS PANEL 261AT.  REPAIRED IAW HORIZON AIR EA 9-53-492, STEPS 13-20, AND SRM 51-40-11.
